# SDR DHL2000701005

- Difficulty date: September 24, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E COMPT-NOSE W/W RBL 146 WL 169 EXTRUSION OR CHORD HAS SPOTS OF CORROSION BETWEEN BS 328 AND BS 360.0 (RT WEB OF WALKWAY).  REMOVED WALKWAY WL STA 294.5 TO STA 351 PER SRM 51-30-2.  REMOVED FASTENERS AND VERT STIFFENERS FOR ACCSESS TO REMOVE CHORD ANGLE STA 351 TO 294.5 PER SRM 51-30-2.  REMOVED CORROSION AT FWD PRESS BULKHEAD STA BS 178 HORIZ ANGLE PER SRM 51-10-6.  MATERIAL LOSS .002 PER SRM 53-30-3, FOUND WITHIN LIMITS.  TREATED AND PRIMED PER SRM 51-10-2.  REINSTALLED ALL PARTS REMOVED IN STEP 1 PER SRM 51-30-2.
